Can taking so many antibiotics weaken your tendons, muscles or joints?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

therearemiracles
Veteran Member


Date Joined Dec 2006
Total Posts : 3487
   Posted 4/8/2010 1:58 PM (GMT -6)   
Hi all,
I went to the ER on Easter because I couldn't lift my leg, the pain was so bad that demoral didn't help. There was nothing that showed up on the xray. I waited until Monday where my chiropracter said I slipped a disc. I cried all weekend. I've been working out, rollerblading, nothing new or out of the ordinary. I never fell or felt any movement that would make me sore. I was wondering can antibiotics make your bones, tendons or muscles weak or easier to get out of place? I never have experience this before.
 
I just happend to start my Ulcertive Colitis medication the same day my pain started to happen. I gradually got worse over a 24 hour period and by Saturday I couldn't sleep, I just cried and worried that my UC meds  caused it. But know I know it didn't.   I've been back to the chiropracter 2 times and I'm slowly getting better, feel pretty good today and still on my UC meds.  I hate that I had to start my UC meds because i wanted all these antibiotics to start working. But I have to get the inflammation under control for now.
 
My doc asks me month to month my improvements, I just say my energy is better. I'm three month continuous antibiotic treatments, Bicillian shot weekly, zithromax every other day, started Flagyl but the side effects were to bad.  I was hoping I would notice more improvement. I have cphenomia, as well as babesia and Lyme's. So I guess I'm fighting a few things, not just lymes.
 
 
Thanks
Linda
Very mild left sided (could have fooled me with the "mild")  UC.Just found out 4 years into it I might have Lyme's Disease, going to a LLMD in December. Confirmed Lymes on 12/8/09 before my new antibiotic protocal from my LLMD, I  Started and stopped LDN ON 1/25/09 to mid May no improvements. Tried Asacol, Pentesa, Colozol, Sulfasulsadine and Lialda, they made me worse. A range of antibiotics (for 10 days here and there), not much better. Supplements: No UC meds at this time. Started Doxy and Cedfinir too rough on stomach, stopped those.Started Bicillin injection 1/12/10, once a week of injections.On Zithromax and Flagyl as well, about 2 year protocol to rid myself of bacteria Babesia, Chylmadia Phenomia and Borresliosis. Taking Oxy Aloe Flush and liquid vitamins, curcumin and CO Q10


Caldonia Sun
Regular Member


Date Joined Aug 2009
Total Posts : 310
   Posted 4/8/2010 2:45 PM (GMT -6)   
I don't know about all abx, but the quinalone family of abx (cipro, levaquin, avelox) can cause tendon rupture. It's not common, but very serious.

I
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 4:39 PM (GMT -6)
There are a total of 2,885,756 posts in 316,636 threads.
View Active Threads


Who's Online
This forum has 157739 registered members. Please welcome our newest member, fjzraa.
418 Guest(s), 17 Registered Member(s) are currently online.  Details
Africa99, Tagier, Lapis_29, Kent M., netsavy006, therearemiracles, chrisespo, Serenity Now, Mar68, Killjoy123, Girlie, yancync, valli1234, BOOGEE, three 5's and a jack, rabbyjeni, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer